Skip to main content
Top

2017 | OriginalPaper | Chapter

On a Geometric Model of Bodies with “Complex” Configuration and Some Movements

Authors : Ilia Tavkhelidze, Diego Caratelli, Johan Gielis, Paolo Emilio Ricci, Mamanti Rogava, Maria Transirico

Published in: Modeling in Mathematics

Publisher: Atlantis Press

Activate our intelligent search to find suitable subject content or patents.

search-config
loading …

Abstract

Aim of this chapter is analytical representation of one wide class of geometric figures (lines, surfaces and bodies) and their complicated displacements. The accurate estimation of physical characteristics (such as volume, surface area, length, or other specific parameters) relevant to human organs is of fundamental importance in medicine. One central idea of this article is, in this respect, to provide a general methodology for the evaluation, as a function of time, of the volume and center of gravity featured by moving of one class of bodies used of describe different human organs.

Dont have a licence yet? Then find out more about our products and how to get one now:

Springer Professional "Wirtschaft+Technik"

Online-Abonnement

Mit Springer Professional "Wirtschaft+Technik" erhalten Sie Zugriff auf:

  • über 102.000 Bücher
  • über 537 Zeitschriften

aus folgenden Fachgebieten:

  • Automobil + Motoren
  • Bauwesen + Immobilien
  • Business IT + Informatik
  • Elektrotechnik + Elektronik
  • Energie + Nachhaltigkeit
  • Finance + Banking
  • Management + Führung
  • Marketing + Vertrieb
  • Maschinenbau + Werkstoffe
  • Versicherung + Risiko

Jetzt Wissensvorsprung sichern!

Springer Professional "Technik"

Online-Abonnement

Mit Springer Professional "Technik" erhalten Sie Zugriff auf:

  • über 67.000 Bücher
  • über 390 Zeitschriften

aus folgenden Fachgebieten:

  • Automobil + Motoren
  • Bauwesen + Immobilien
  • Business IT + Informatik
  • Elektrotechnik + Elektronik
  • Energie + Nachhaltigkeit
  • Maschinenbau + Werkstoffe




 

Jetzt Wissensvorsprung sichern!

Springer Professional "Wirtschaft"

Online-Abonnement

Mit Springer Professional "Wirtschaft" erhalten Sie Zugriff auf:

  • über 67.000 Bücher
  • über 340 Zeitschriften

aus folgenden Fachgebieten:

  • Bauwesen + Immobilien
  • Business IT + Informatik
  • Finance + Banking
  • Management + Führung
  • Marketing + Vertrieb
  • Versicherung + Risiko




Jetzt Wissensvorsprung sichern!

Literature
1.
go back to reference I. Tavkhelidze, P.E. Ricci, Classification of a wide set of Geometric figures, surfaces and lines (Trajectories), Rendiconti Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicazioni, \(124^{\circ }\), vol. XXX, fasc. 1, pp. 191–212 (2006) I. Tavkhelidze, P.E. Ricci, Classification of a wide set of Geometric figures, surfaces and lines (Trajectories), Rendiconti Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicazioni, \(124^{\circ }\), vol. XXX, fasc. 1, pp. 191–212 (2006)
2.
go back to reference A. Gray, E. Abbena, S. Salamon, Modern Differential Geometry of Curves and Surfaces with Mathematica, 3rd edn., Studies in Advanced Mathematics (Chapman & Hall/CRC, Boca Raton, 2006)MATH A. Gray, E. Abbena, S. Salamon, Modern Differential Geometry of Curves and Surfaces with Mathematica, 3rd edn., Studies in Advanced Mathematics (Chapman & Hall/CRC, Boca Raton, 2006)MATH
3.
go back to reference J. Gielis, D. Caratelli, Y. Fougerolle, P.E. Ricci, I. Tavkhelidze, T. Gerats, Universal natural shapes: from unifying shape description to simple methods for shape analysis and boundary value problems. PLoSOne (2012). doi:10.1371/journal.pone.0029324 J. Gielis, D. Caratelli, Y. Fougerolle, P.E. Ricci, I. Tavkhelidze, T. Gerats, Universal natural shapes: from unifying shape description to simple methods for shape analysis and boundary value problems. PLoSOne (2012). doi:10.​1371/​journal.​pone.​0029324
4.
go back to reference W. Goemans, I. Van de Woestyne, Clelia Curves, Twisted Surfaces and Plücker’s Conoid in Euclidean and Minkowski 3-Space, vol. 674, Contemporary Mathematics (2016) W. Goemans, I. Van de Woestyne, Clelia Curves, Twisted Surfaces and Plücker’s Conoid in Euclidean and Minkowski 3-Space, vol. 674, Contemporary Mathematics (2016)
5.
go back to reference V. Targamadze, E. Celesiene, Innovations and its moddeling educationnal enviroment, Bildungswissenschaften und akademisches Selbstverständnis in einer globalisierten, Welt Education and academic self-concept in the globalized world, Gerd-Bodo von Carlsburg, Thomas Vogel Hrsg. (eds.) Frankfurt am Main: Peter Lang. pp. 525–538 (2014) V. Targamadze, E. Celesiene, Innovations and its moddeling educationnal enviroment, Bildungswissenschaften und akademisches Selbstverständnis in einer globalisierten, Welt Education and academic self-concept in the globalized world, Gerd-Bodo von Carlsburg, Thomas Vogel Hrsg. (eds.) Frankfurt am Main: Peter Lang. pp. 525–538 (2014)
6.
go back to reference I. Tavkhelidze, Classification of a wide set of trajectories, in Proceedings of the International Scientific Conference Devoted to 80th Anniversary of Academician I.V. Prangishvili, Information and Computer technologies, Modeling, Control (Nova Publisher, USA, 2011) I. Tavkhelidze, Classification of a wide set of trajectories, in Proceedings of the International Scientific Conference Devoted to 80th Anniversary of Academician I.V. Prangishvili, Information and Computer technologies, Modeling, Control (Nova Publisher, USA, 2011)
7.
go back to reference I. Tavkhelidze, On the some properties of one class of geometrical figures. TICMI 4, 51–55 (2000)MATH I. Tavkhelidze, On the some properties of one class of geometrical figures. TICMI 4, 51–55 (2000)MATH
8.
go back to reference D. Caratelli, M. Rogava, I. Tavkhelidze, M. Transirico, On some characteristics of the moving generalized Möbius-Listing’s bodies. J. Appl. Math. Inf. Mech. 17(1), 3–15 (2012) D. Caratelli, M. Rogava, I. Tavkhelidze, M. Transirico, On some characteristics of the moving generalized Möbius-Listing’s bodies. J. Appl. Math. Inf. Mech. 17(1), 3–15 (2012)
9.
go back to reference J. Gielis, P.E. Ricci, I. Tavkhelidze, About bulky links, generated by generalized Mobius-Listing’s bodies \(GML_n^2\). J. Math. Sci. 193(3), 449–460 (2013)MathSciNetCrossRefMATH J. Gielis, P.E. Ricci, I. Tavkhelidze, About bulky links, generated by generalized Mobius-Listing’s bodies \(GML_n^2\). J. Math. Sci. 193(3), 449–460 (2013)MathSciNetCrossRefMATH
10.
go back to reference R. Chacon, Modeling natural shapes with a simple nonlinear algorithm. Int. J. Bifurc. Chaos 16, 2365–2368 (2006)CrossRef R. Chacon, Modeling natural shapes with a simple nonlinear algorithm. Int. J. Bifurc. Chaos 16, 2365–2368 (2006)CrossRef
11.
go back to reference J.R. Munkres, Elements of Algebraic Topology (Perseus Books Publisher, New York, 1993)MATH J.R. Munkres, Elements of Algebraic Topology (Perseus Books Publisher, New York, 1993)MATH
12.
go back to reference A. Hatcher, Algebraic Topology (Cambridge University Press, Cambridge, 2006)MATH A. Hatcher, Algebraic Topology (Cambridge University Press, Cambridge, 2006)MATH
13.
go back to reference D. Caratelli, P.E. Ricci, The Dirichlet problem for the Laplace equation in a starlike domain, in Proceedings of the International Conference on Scientific Computing, Las Vegas (2008), pp. 160–166. 14–17 July 2008 D. Caratelli, P.E. Ricci, The Dirichlet problem for the Laplace equation in a starlike domain, in Proceedings of the International Conference on Scientific Computing, Las Vegas (2008), pp. 160–166. 14–17 July 2008
14.
go back to reference D. Caratelli, P. Natalini, P.E. Ricci, A. Yarovoy, The Neumann problem for the Helmholtz equation in a starlike planar domain. Appl. Math. Comput. 216, 556–564 (2010)MathSciNetMATH D. Caratelli, P. Natalini, P.E. Ricci, A. Yarovoy, The Neumann problem for the Helmholtz equation in a starlike planar domain. Appl. Math. Comput. 216, 556–564 (2010)MathSciNetMATH
15.
go back to reference D. Caratelli, J. Gielis, P.E. Ricci, Fourier-like solution of the Dirichlet problem for the Laplace equation in k-type Gielis domains. J. Pure Appl. Math. Adv. Appl. 5, 99–111 (2011)MathSciNetMATH D. Caratelli, J. Gielis, P.E. Ricci, Fourier-like solution of the Dirichlet problem for the Laplace equation in k-type Gielis domains. J. Pure Appl. Math. Adv. Appl. 5, 99–111 (2011)MathSciNetMATH
16.
go back to reference D. Caratelli, P. Natalini, P.E. Ricci, J. Gielis, I. Tavkhelidze, The Robin problem for Helmholtz equation in a starlike planar domain. Georgian Math. J. 18(3), 465–481 (2011)MathSciNetMATH D. Caratelli, P. Natalini, P.E. Ricci, J. Gielis, I. Tavkhelidze, The Robin problem for Helmholtz equation in a starlike planar domain. Georgian Math. J. 18(3), 465–481 (2011)MathSciNetMATH
17.
go back to reference D. Caratelli, P.E. Ricci, J. Gielis, The Robin problem for the Laplace equation in a three-dimensional starlike domain. Appl. Math. Comput. 218, 713–719 (2011)MathSciNetMATH D. Caratelli, P.E. Ricci, J. Gielis, The Robin problem for the Laplace equation in a three-dimensional starlike domain. Appl. Math. Comput. 218, 713–719 (2011)MathSciNetMATH
Metadata
Title
On a Geometric Model of Bodies with “Complex” Configuration and Some Movements
Authors
Ilia Tavkhelidze
Diego Caratelli
Johan Gielis
Paolo Emilio Ricci
Mamanti Rogava
Maria Transirico
Copyright Year
2017
Publisher
Atlantis Press
DOI
https://doi.org/10.2991/978-94-6239-261-8_10

Premium Partner